# SDR USAASB01057

- Difficulty date: February 24, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074845
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 37,570 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 916 - ON CLIMB-OUT FROM ORD, EN ROUTE TO CLT, THE NR 2 ENGINE BLEED TRIP LIGHT ILLUMINATED.  CAPTAIN TRIED TO RESET THE NR 2 ENGINE BLEED TRIP WITH NO HELP, AS LIGHT REMAINED ILLUMINATED.  CABIN PRESSURE STARTED TO CLIMB WITH THE AIRCRAFT, SO THE CAPTAIN DECKED TO RETURN TO FIELD AT ORD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HIGH STAGE REGULATOR PER MM 36-11-86.  PERFORMED OPERATIONAL TEST OF BLEED AIR CONTROL SYSTEM PER MM 36-11-05.  OPERATIONAL TEST GOOD.  (M)
